# SDR SWAA2024030147542

- Difficulty date: February 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED BS540 FWD CARGO COMPARTMENT 2024-77383 CRACK STRINGER 23R LOCATED BS540 FWD CARGO COMPARTMENT<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[03] TOOL USED ON ITEM 8: EDDY CURRENT EQUIPMENT PN: NORTEC 600; SN:60007161486; DUE DATE: 28-JUL-24.;[04] PERFORMED PERMANENT REPAIR LOCATED ON STRINGER 23R BETWEEN BS520 TO BS500D AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIGURE 206; SHEET 2. AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR LOCATED ON STRINGER 23R BETWEEN BS520 TO BS500D AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1; FIGURE 206; SHEET 2. AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW AS RII
